×

Found 241 Documents (Results 1–100)

A closedness theorem over Henselian fields with analytic structure and its applications. (English) Zbl 1460.32047

Gładki, Paweł (ed.) et al., Algebra, logic and number theory. Proceedings of the 5th joint conferences, Będlewo, Poland, June 24–29, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 121, 141-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the problem of resolution of singularities: its development and current status (from a myopic point of view of one researcher struggling with the problem). (English. Japanese original) Zbl 1455.14003

Sugaku Expo. 33, No. 2, 159-196 (2020); translation from Sūgaku 69, No. 1, 1-30 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Finite groups of bimeromorphic selfmaps of uniruled Kähler threefolds. (English. Russian original) Zbl 1456.14020

Izv. Math. 84, No. 5, 978-1001 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 5, 169-196 (2020).
MSC:  14E07
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field